Mainly around the mid section.
I certainly have gained 14lbs during the past 8 months since taking Myrbetriq. I monitor my health very closely I have nothing else to compare the reasoning of my weight gain. I stopped taking the medication until I see my urologist next month. I will keep you posted.
I have gained 6 lbs also and I have always been health conscious with my diet.
I have gained 10 pounds in 2 weeks. My blood pressure is up to the point of interfering with my work. Also, my balance is off. Stopped taking yesterday after reading side effects. I will contact Urologist Monday.
- Myrbetriq Information for Consumers
- Myrbetriq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Myrbetriq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 May 2014 • 1 answer
Updated 4 Sep 2013 • 1 answer
Updated 20 Nov 2018 • 22 answers
Updated 26 Oct 2015 • 1 answer
Posted 23 Jan 2019 • 0 answers